# SDR SWAA032319

- Difficulty date: October 21, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 64,760 hours, 70,882 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 6546451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND NR 7 FLT SPOILER DELAMINATED.  REMOVED AND REPLACED SPOILER ASSY PER MM.
